Mathematics of Computation
A class of singularly perturbed quasilinear diﬀerential equations with discontinuous data is examined. In general, interior layers will appear in the solutions of problems from this class. A numerical method is constructed for this problem class, which involves an appropriate piecewise-uniform mesh. The method is shown to be a parameter-uniform numerical method with respect to the singular perturbation parameter. Numerical results are presented, which support the theoretical results.
Farrell, Paul A.; O'Riordan, Eugene; and Shishkin, Grigori I. (2009). A Class of Singularly Perturbed Quasilinear Differential Equations with Interior Layers. Mathematics of Computation 78(265), 103-127. Retrieved from https://digitalcommons.kent.edu/cspubs/10